# SDR 96UAL900423

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR WENT OFF LINE, DIVERTED TO BDL.  RESET OK BUT LEFT GENERATOR DRIVE DISCONNECT LIGHT FLASHES INTERMITTENTLY.  PROCEEDED EWR WITH APU OPERATING.  *S/D*  FOUND THE INTEGRATED DRIVE GENERATOR FAILED.  REPLACED INTEGRATED DRIVE GENERATOR, CHECKS OK.
